# SDR KCSA20240223210

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26408
- Aircraft time: 98,640 hours, 17,249 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY HATCH INDICATION OPEN DURING FLIGHT.  PERFORMED INSPECTION/OPERATIONS CHECK IN ACCORDANCE WITH B747-400 AMM 52-21-00 NO DEFECTS NOTED INDICATION NO LONGER PRESENT OPERATIONS CHECK GOOD.
